I was on Lexapro for one year then came off (it was super easy to come off Lexapro) then 6 months went by and I was having anxiety again so my doctor put me on Pristiq. I am trying to come off of it now but the withdrawals are a little crazy. What should I expect? What is normal for coming off? Right now I am taking a pill everyother day for 2 weeks then I don't know what my doctor has in store for me. Also, weight gain. I gained 20 pounds on Lexapro. Is that normal? I keep reading now it makes you crave carbs. Pristiq I think is contributing to the extra 5 I have put on - is Pristiq kind of the same? As far as weight gain.
While some antidepressants are notorious for weight gain it really depends on the person. When you finally discontinue the Pristiq you may have some mild nausea and diarrhea, but it was tolerable for me. Just take your time coming off under your doctor's supervision and all should be well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2019 • 24 answers
Updated 9 days ago • 26 answers
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
Updated 14 Jul 2013 • 2 answers
Updated 30 Apr 2018 • 1 answer
Updated 7 Oct 2018 • 13 answers